# SDR SWAA2022021063838

- Difficulty date: January 24, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bulkhe
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD BRACKET SUPPORT CRACK; STA 727 RBL 5 ; / [01] REMOVED SUPPORT BRACKET ON AFT CARGO FWD BULKHEAD STA 727 PER REF 737 SRM 51-4-02-0G-0; [02] CORRECTION REMOVED AFT CARGO SUPPORT BRACKET; FWD BULKHEAD STA 727 PER REF. 737 SRM 51-40-02-0G-0; [03] VERIFIED STEP 2. OK TO INSTALL NEW BRACKET.; [04] REMOVED DAMAGE BRACKET ON AFT CARGO COMPARTMENT STA 727 RBL5 AND INSTALLED NEW BRACKET PER REF.737. SRM 51-40-02-0G-0 AND DRAWING #144A9401; [05] VERIFIED STEP 4.
